# SDR VNAA2017071111101

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 30,079 hours, 29,652 cycles
- System (JASC): 3140 · Central Computers
- Part: Filter
- Part number: 601R967611
- Condition: Dirty
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A DISPLAY COOL FAN FAIL CAUTION MESSAGE FOR ALL OF THE DISPLAYS. THEY RAN THEIR QRH AND RETURNED TO THE FIELD. ATC DECLARED AN EMERGENCY FOR THE CREW AND THEY LANDED WITH OUT INCIDENT AND TAXIED TO THE GATE. THE AIRCRAFT CURRENTLY HAS A DISPLAY COOL FAN NUMBER 2 ON MEL. MAINTENANCE REPLACED THE DISPLAY FILTER AND COMPLIED WITH THE OPS CHECKS OF THE NUMBER 1 DISPLAY FAN AND EVERYTHING OPS CHECKED GOOD WITH NO FURTHER PROBLEMS.
